# SDR DALA2017051704164

- Difficulty date: May 16, 2017
- Submitted: May 24, 2017
- Operation: Air carrier
- Aircraft: N379DA
- Make and model: Boeing 737832
- Aircraft serial: 30349
- Aircraft time: 57,338 hours, 22,690 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 500f-520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND PASSENGER CABIN LEFT OTBD SEAT TRACK CROWN FROM BS 500F - 520 HAS MULTIPLE GOUGES.  MAINTENANCE REPAIRED THE SEAT TRACK IAW IAW SRM 53-00-52, REPAIR 4.
